About the Journal

European Journal of Pure and Applied Mathematics is an Open Access international, peer-reviewed electronic journal which is devoted to high-quality and original research in the fields of pure and applied mathematics and their teaching and learning. The aim of the journal is to provide a medium by which a wide range of experience can be exchanged among researchers from diverse fields such as engineering, natural sciences or social sciences. This journal publishes high quality researches in the fields of contemporary pure and applied mathematics with a broad range of topics including algebra, topology, number theory, nonlinear analysis, mathematical methods in operations research, theoretical statistics and econometrics, and theoretical computer science.

Open Access which is a paradigm shift in scholarly publishing means you can publish your research so it is free to access online as soon as it is published, that is, anyone can read (and circulate) freely and cite your work. Many funding agencies mandate publishing your research open access.

EDITORIAL BOARD

The Editorial Board comprises distinguished scientists, including several Nobel Laureates.

See editorial board details.

JOURNAL IMPACT 

  • Clarivate Analytics Web of Science - Journal Citation Reports™ (JCR) 2023 

Journal Impact Factor (JIF) 2022: 0.70 

Journal Citation Indicator (JCI)*

2022: 0.53 -Q3- 294/482.     2021: 0.58 -Q3- 279/474.     2020: 0.66 -Q3- 243/471.      2019: 0.61 -Q3- 274/470.    

* The Journal Citation Indicator is a measure of the average Category Normalized Citation Impact (CNCI) of citable items (articles & reviews) published by a journal over a recent three year period. It is used to help you evaluate journals based on other metrics besides the Journal Impact Factor (JIF).

  • Scopus

CiteScoreTracker 2023 - April 2024: 1.33

CiteScore 2022: 1.03.    CiteScore 2021: 0.72.    CiteScore 2020: 0.50.   

ABSTRACTED/INDEXED IN:

Clarivate Analytics Emerging Sources Citation Index (ESCI), Web of Science, SCOPUS, Mathematical Reviews, EBSCO, Chambridge Scientific Abstracts, IndexCopernicus™, International Abstracts in Operations Research, Ulrich's Periodicals Directory, Arastirmax.

PUBLISHER

European Journal of Pure and Applied Mathematics is published by New York Business Global, USA.

PRESTIGIOUS CONTRIBUTORS

In addition to Nobel Laureates and Abel Prize Laureates, many researchers, authors and Editorial Board members at academic institutions such as University of Oxford, Harvard University, MIT, Stanford University, Princeton University, University of Chicago, Imperial College London and Berkeley, and other institutions  have been contributing to EJPAM. Join them by submitting a paper.
  
FUNDING/GRANTING INSTITUTIONS
 
Over the course of journal history, a majority of papers published at EJPAM have been financially supported by numerious leading universities and funding agencies all over the world including from University of Oxford, Danish National Research Foundation and Research Council of Norway  to Robertson Foundation and King Abdulaziz City for Science and Technology, to National Natural Science Foundation of China and European Commission.
 
ISSN:1307-5543
Published by New York Business Global, Maryland, USA
Inaugural publication: January 2008
The journal is quarterly

Announcements

Current Issue

Vol. 17 No. 2: (April 2024)

The second issue of 2024, Volume 17, Issue 2, shines a spotlight on 56 meticulously crafted, peer-reviewed open-access papers covering a spectrum of disciplines—from discrete mathematics to algebra, topology, nonlinear analysis, mathematical analysis, differential equations, number theory and mathematics education. These scholarly endeavors represent a global tapestry of knowledge, woven together by authors representing esteemed institutions across the world.

We express our heartfelt appreciation to the authors, reviewers, editorial board members, readers, funders, and stakeholders whose unwavering dedication and support have enriched this edition, as has become our cherished tradition.

Eyup Cetin and Baris Kiremitci

Editors-in-Chief

     
Published: 2024-04-30
  • Weakly $\theta b(\Lambda,p)$-open Functions and Weakly $\theta b(\Lambda,p)$-closed Functions

    Chawalit Boonpok, Jeeranunt Khampakdee
    582-590
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5094
  • Spectral Properties of Power Graph of Dihedral Groups

    Mamika Ujianita Romdhini, Athirah Nawawi, Faisal Al-Sharqi, Ashraf Al-Quran
    591-603
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5036
  • Relations Between Derivations and Homomorphisms of Ordered Hyperrings

    Ruiqi Cai, Mashaer Alsaeedi, Maryam Akhoundi
    604-615
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5052
  • Second Order Transmuted Kumaraswamy Distribution and its Related Results

    Md. Tusharuzzaman Tushar, Khudhayr A. Rashedi, Tariq S. Alshammari, Md. Mahabubur Rahman
    616-637
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5069
  • Fuzzy SSPO-separation Axioms and Fuzzy  α-SSPO Compactness

    Shkumbin Makolli, Biljana Krsteska
    638-662
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5062
  • The Block Topological Space and Block Topological Graph Induced by Undirected Graphs

    Justine Bryle Macaso, Cherry Mae Balingit
    663-675
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5135
  • A Novel Approach for Studying Pythagorean Triples Suitable for Students at all Educational Levels

    Roberto Amato
    676-689
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5133
  • Graphical Invariants for some Transformed Networks

    Nawaf Ali, Tarek Khalifa, Hifza Iqbal, Muhammad Haroon Aftab, Kamel Jebreen, Humira Jamil, Hassan Kanj
    690-709
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5078
  • On a Sixth-order Solver for Multiple Roots of Nonlinear Equations

    Young Hee Geum
    710-720
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5029
  • Note on Irreducible Polynomials over $\mathbb{F}_q[X]$

    Alanod M. Sibih
    721-724
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5095
  • Legal Hop Independent Sequences in Graphs

    Javier Hassan, Mercedita A. Langamin, Amy A. Laja, Bayah J. Amiruddin-Rajik, Eman C. Ahmad, Jahiri U. Manditong
    725-735
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5061
  • Extending Abelian Rings: A Generalized Approach

    Muhammad Saad, Majed Zailaee
    736-752
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5066
  • Computational Treatment for the Coupled System of Viscous Burger’s Equations through Non-central Formula in the Method of Lines

    Rawan Alharbi, A. Alshareef, Huda Bakodah, A. A. Alshaery
    753-771
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5102
  • Eigenvalue Interlacing of Bipartite Graphs and Construction of Expander Code using Vertex-split of a Bipartite Graph

    Machasri Manickam, Kalyani Desikan
    772-789
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5057
  • On the Bivariate Extension of the Extended Standard U-quadratic Distribution

    Idzhar Lakibul, Daisy Lou L. Polestico, Arnulfo P. Supe
    790-809
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5136
  • Finite Groups with Certain Weakly S-permutable Subgroups

    N. Alsowait, Abdelrahman A. Heliel, M. M. Al-Shomrani, A. S. Allehyani
    810-818
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5120
  • Paradistributive Latticoids

    Ravikumar Bandaru, Suryavardhani Ajjarapu
    819-834
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5125
  • Analysis and Applications of the Chaotic Hyperbolic Memristor Model with Fractional Order Derivative

    Ghada Ahmed
    835-851
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5131
  • Formulas and Properties of 2-Hop Domination in Some Graphs

    Javier Hassan, Anabel E. Gomorez, Ladznar S. Laja, Eman C. Ahmad
    852-859
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5065
  • Strongly Geodesic Log-Preinvex Functions

    Wedad Saleh, Abdelghani Lakhdari, Badereddine Meftah
    860-869
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5103
  • Modeling and Multi-objective Optimal Control of Thedynamics of Counterterrorism in the Sahel Region in Africa

    Mathieu Pooda, Yacouba Simpore , Oumar Traore
    870-904
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5122
  • Exploring Lung Cancer Protein Network: Understanding Structure and Function through Metric Space Modeling

    Emad Fadhal
    905-921
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5075
  • J-Open Independent Sets in Graphs

    Javier Hassan, Nuruddina M. Bakar, Norwajir S. Dagsaan, Mercedita A. Langamin, Nurijam Hanna M. Mohammad, Sisteta U. Kamdon
    922-930
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5084
  • Volterra-Composition Operators Acting on $S^{p}$ Spaces and Weighted Zygmund Spaces

    Waleed Al-Rawashdeh
    931-944
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5113
  • Exact Solutions for the Modified Burgers Equation with Additional Time-dependent Variable Coefficient

    Bazar Babajanov, Fakhriddin Abdikarimov, Sarbinaz Bazarbaeva
    945-955
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5064
  • On the Isomorphism Problem for Central Extensions II

    Noureddine Snanou
    956-968
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5118
  • Perfect Equitable Isolate Dominations in Graphs

    Mark Caay, Andrew Hernandez
    969-978
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.4963
  • A Modified AES-512 Bits Algorithm for Data Encryption

    Kwame Owusu Bempah , Kwasi Baah Gyamfi, Francis Ohene- Boateng, Isaac Owusu- Mensah
    979-995
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5114
  • On Common Fixed Point for Contractive Mappings in $p$-Pompeiu-Hausdorff Metric Spaces

    Arta Ekayanti, Marjono Marjono, Mohamad Muslikh, Sa'adatul Fitri
    996-1008
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5152
  • A Novel Fractional Edge Detector Based on Generalized Fractional Operator

    Diaa Diaa Eldin Elgezouli, Mohamed A.Abdoon, Samir Brahim Belhaouari, Dalal Khalid Almutairi
    1009-1028
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5141
  • On a Parameter-controlled Method for Multiple Zeros

    Young Hee Geum
    1029-1037
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5010
  • Certified Vertex Cover of a Graph

    Javier Hassan, Maria Andrea O. Bonsocan, Regimar A. Rasid, Amil-Shab S. Sappari
    1038-1045
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5157
  • A Force Function Formula for Solutions of Nonlinear Weakly Singular Volterra Integral Equations

    Kwasi Frempong Sarfo, Prof. W. O. Denteh, Dr. I. Takyi, Prof. K. F. Darkwah
    1046-1069
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5071
  • Adomian Decomposition Method and Block by Block Method for Solving Nonlinear Functional Volterra Integral Equation in Two-dimensions

    Abeer Albugami
    1070-1081
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5087
  • Inverse Domination in X-Trees and Sibling Trees

    V. Shalini, Indra Rajasingh
    1082-1093
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5038
  • $\sigma$-Prime Spectrum of Almost Distributive Lattices

    Rafi Noorbhasha, Ravikumar Bandaru, Aiyared Iampan
    1094-1112
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5098
  • Fermatean Neutrosophic INK-algebras

    Anas Al-Masarwah, M. Kaviyarasu, Kholood Alnefaie, M. Rajeshwari
    1113-1128
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5090
  • Parapseudo-complementation on Paradistributive Latticoids

    Suryavardhani Ajjarapu, Ravikumar Bandaru, Rahul Shukla, Young Bae Jun
    1129-1145
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5042
  • On Prime Counting Functions Using Odd $K$-Almost Primes

    T. Rashid, M. M. M. Jaradat, E. Yolacan, H. Ahmad
    1146-1154
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.4961
  • On a Novel Fractional Calculus and its Applications to Well-known Problems

    A. Ait Brahim, A. El Hajaji, K. Hilal, J. El Ghordaf
    1155-1167
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5159
  • Methods of Generating Soft Topologies and Soft Separation Axioms

    Zanyar A. Ameen, Ohud F. Alghamdi, Baravan Asaad, Ramadhan A. Mohammed
    1168-1182
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5161
  • On the McShane-Dunford-Stieltjes Integral and McShane-Pettis-Stieltjes Integral

    Develin Omayan, Dr. Greig Bates C. Flores
    1183-1196
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5165
  • On the Self-injectivity and CM-free of an Artin Algebra with Radical Cubic Zero

    Mounir Laaraj, Seddik Abdelalim
    1197-1205
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5085
  • On the Prime Radical of Nearrings which is Kurosh-Amitsur

    Kilaru J. Lakshminarayana, V.B.V.N. Prasad, Srinivasa Rao Ravi, A.V. Ramakrishna
    1206-1212
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5032
  • Analyzing the Impact of Control Strategies on VisceralLeishmaniasis: A Mathematical Modeling Perspective

    Fathelrhman EL Gumaa, Mohamed A. Abdoon, Ahmad Qazza, Rania Saadeh, Mohammed Ali Arishi, Abdoelnaser M. Degoot
    1213-1227
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5121
  • The Stochastic Transportation Problem with Imprecise Data using Lomax Distribution

    Pulloru Bhavana, D. Kalpana Priya
    1228-1243
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5162
  • Upper and Lower almost $(\tau_1,\tau_2)$-continuous Multifunctions

    Chalongchai Klanarong, Supannee Sompong, Chawalit Boonpok
    1244-1253
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5192
  • Two-dimensional Coupled Asymmetric van der Pol Oscillator

    V. S. Erturk, B. Rath, Taqwa M. Al-Khader, Noorhan Alshaikh, P. Mallick, Jihad Asad
    1254-1264
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5140
  • Nonlinear Reaction-Diffusion and Mediated Electron Transfer Process at Conducting Polymer Modified Ultramicroelectrodes

    G. Yokeswari, I. Paulraj Jayasimman, M. E. G. Lyons, Marwan Abukhaled, L. Rajendran
    1265-1282
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5055
  • 2-distance Zero Forcing Sets in Graphs

    Javier Hassan, Lestlene T. Udtohan, Ladznar S. Laja
    1283-1293
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5046
  • Determination of the Fixed Point of Lotka-Volterra Function

    Mary Osei Fokuo, William Obeng-Denteh, Isaac Kwame Dontwi, Patrick Akwasi Anamuah Mensah
    1294-1305
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5155
  • Normal Paradistributive Latticoids

    Ravikumar Bandaru, Prashant Patel, Noorbhasha Rafi, Rahul Shukla, Suryavardhani Ajjarapu
    1306-1320
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5127
  • Asymptotic Behavior of Global Solution of an Anomalous Gray Scott Model

    Maroua Mebarki
    1321-1334
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5017
  • Convex Roman Dominating Functions on Graphs under some Binary Operations

    Rona Jane Gamayot Fortosa, Ferdinand P. Jamil, Sergio R. Canoy, Jr.
    1335-1351
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5205
  • Sets Related to Openness and Continuity Decompositions in Primal Topological Spaces

    Hanan S. Alsaadi, Muna Al-Hodieb
    1352-1368
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.5171
  • Vertex-weighted $(k_{1},k_{2})$ $E$-torsion Graph of Quasi Self-dual Codes

    Jupiter Pilongo, Leonard Mijares Paleta, Philip Lester P. Benjamin
    1369-1384
    DOI: https://doi.org/10.29020/nybg.ejpam.v17i2.4867
View All Issues